Volume 26, Issue 4
Many Families of Exact Solutions for Nonlinear System of Partial Differential Equations Describing the Dynamics of DNA

Elsayed M. E. Zayed & Ahmed H. Arnous

J. Part. Diff. Eq., 26 (2013), pp. 373-384.

Published online: 2013-12

Preview Purchase PDF 64 3269
Export citation
  • Abstract

The objective of this paper is to apply the improved generalized Riccati equation mapping method to find many families of exact traveling wave solutions for the general nonlinear dynamic system in a new double-chain model of DNA. This model consists of two long elastic homogeneous strands connected with each other by an elastic membrane. Hyperbolic and trigonometric function solutions of this model are obtained. Comparison between our results and the well-known results are given.

  • Keywords

Nonlinear dynamics of DNA model exact solutions improved generalized Riccati equation mapping method double-chain model of DNA

  • AMS Subject Headings

35K99, 35P99, 35P05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

e.m.e.zayed@hotmail.com (Elsayed M. E. Zayed)

ahmed.h.arnous@gmail.com (Ahmed H. Arnous)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-26-373, author = {Zayed , Elsayed M. E. and Arnous , Ahmed H.}, title = {Many Families of Exact Solutions for Nonlinear System of Partial Differential Equations Describing the Dynamics of DNA}, journal = {Journal of Partial Differential Equations}, year = {2013}, volume = {26}, number = {4}, pages = {373--384}, abstract = {

The objective of this paper is to apply the improved generalized Riccati equation mapping method to find many families of exact traveling wave solutions for the general nonlinear dynamic system in a new double-chain model of DNA. This model consists of two long elastic homogeneous strands connected with each other by an elastic membrane. Hyperbolic and trigonometric function solutions of this model are obtained. Comparison between our results and the well-known results are given.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v26.n4.5}, url = {http://global-sci.org/intro/article_detail/jpde/5169.html} }
TY - JOUR T1 - Many Families of Exact Solutions for Nonlinear System of Partial Differential Equations Describing the Dynamics of DNA AU - Zayed , Elsayed M. E. AU - Arnous , Ahmed H. JO - Journal of Partial Differential Equations VL - 4 SP - 373 EP - 384 PY - 2013 DA - 2013/12 SN - 26 DO - http://doi.org/10.4208/jpde.v26.n4.5 UR - https://global-sci.org/intro/article_detail/jpde/5169.html KW - Nonlinear dynamics of DNA model KW - exact solutions KW - improved generalized Riccati equation mapping method KW - double-chain model of DNA AB -

The objective of this paper is to apply the improved generalized Riccati equation mapping method to find many families of exact traveling wave solutions for the general nonlinear dynamic system in a new double-chain model of DNA. This model consists of two long elastic homogeneous strands connected with each other by an elastic membrane. Hyperbolic and trigonometric function solutions of this model are obtained. Comparison between our results and the well-known results are given.

Elsayed M. E. Zayed & Ahmed H. Arnous. (2019). Many Families of Exact Solutions for Nonlinear System of Partial Differential Equations Describing the Dynamics of DNA. Journal of Partial Differential Equations. 26 (4). 373-384. doi:10.4208/jpde.v26.n4.5
Copy to clipboard
The citation has been copied to your clipboard